# SDR PCAA0111160

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 18,209 hours, 20,322 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, LOWER TRAILING ARM LINK BUSHING FOUND WORN. LINK BUSHING REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
